# SDR CA100108002

- Difficulty date: January 4, 2010
- Submitted: January 19, 2010
- Operation: General aviation
- Make and model: Beech 1900D
- Aircraft time: 12,241 hours
- Engine: Pwa PT6A67D
- Propeller: Hartzl HCE4A3I
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Relay
- Part number: MS24171D1
- Condition: Failed
- Location: Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: H

## Discrepancy

(CAN) ON APPROACH WHEN CREW SELECTED DOWN GEAR THE CONTROL CB POPPED AND CREW HAD TO MANUALLY EXTEND THE GEAR.  UPON ARRIVAL WHEN OUTSIDE THE AIRCRAFT WITH POWER ON THE CREW HEARD THE HYDRAULIC PUMP RUNNING SO THEY TURNED OFF POWER, CONTACTED MAINTENANCE AND WERE INSTRUCTED TO OPEN THE 60 AMP CB FOR POWER SOURCE TO THE MAIN RELAY FOR THE HYDRAULIC PUMP.  AIRCRAFT FERRIED GEAR DOWN BACK TO MAINTENANCE WHERE THE MAIN RELAY FOR THE HYDRAULIC PUMP HAD FAILED CLOSED.  THIS CAUSED THE CONTROL CB TO FAIL, YET REMAIN THE PUMP RUNNING IN BYPASS.  MAINTENANCE REPLACED THE RELAY AND ALL FUNCTION TESTS CARRIED OUT SATISFACTORY. (TC NR 20100108002)
